# SDR ASAA2013112296492

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,525 hours, 6,764 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: KDAE4F
- Condition: Malfunctioned
- Location: Nr 2 Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  ACFT GROUNDED. CONFIRMED FUEL BOOST PUMP CIRCUIT BREAKER TRIPS WITH SWITCH ON.  FOUND VOLTAGE AT PIN NR 1 OF D74 OF NR 2 AFT BOOST PUMP TO READ 26VAC, NOT THE REQUIRED 115VAC.  REPLACED R20 GFI RELAY.  RESET CIRCUIT BREAKER AND VERIFIED PROPER VOLTAGE TO D74, VOLTAGE CORRECT.  RECONNECTED CONNECTOR.  ALL OPS TEST GOOD. REF MM 28-22-18, MM 28-22-41, AND WDM 28-23-11. CONFIRMED GROUND TEST GOOD. CIRCUIT BREAKER STAYED IN AFTER RUNNING FOR ABOUT 10 MINUTES.  ALSO, TURNED PUMP OFF AND ON SEVERAL TIMES.  NO FAULTS.
